... such as bringing up anger or causing person to be aggressive or moody; OR losing interest in previously enjoyed activities?
In some instances, Ativan (lorazepam) has been known to cause depressive symptoms. How long have you been taking it? It is generally not intended for everyday stress or for use longer than 4 months due to it being a benzo and therefore possibly habit-forming. If you or the person taking it have been experiencing varying mood swings or the depressive symptoms, I would suggest talking with your doctor about either stopping the medication or possibly trying something else. Hope this helps. Good luck.
- Lorazepam Information for Consumers
- Lorazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lorazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Dec 2010 • 1 answer
Posted 1 Nov 2012 • 2 answers
Posted 12 Feb 2015 • 4 answers
Posted 31 Mar 2015 • 1 answer
Posted 27 May 2016 • 2 answers